# SDR HNAA2018112600290

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 42,178 hours, 38,137 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  651     30-14  1742942  24NOV18  PHL  CLOSE
      DURING TAKEOFF ROLL AROUND 30 KNOTS EICAS ADVISORY I
      CE COND MSG PRESENT FOLLOWED BY ICE COND A/I INOP WA
      RNING MESSAGE.
FACT  24NOV18  22:49  PHL
            GROUND RAN E1 AND E2 PERFORMED ANTI ICE SYSTEM OPS T
            EST IN REFERENCE TO AMM 30-00-00 OPS CHECK GOOD NO R
            ELATED CMC MESSAGES FOUND OK FOR SERVICE.
